# SDR 2008FA0000349

- Difficulty date: May 2, 2008
- Submitted: July 7, 2008
- Operation: General aviation
- Aircraft: N70HG
- Make and model: Cessna 210M
- Aircraft serial: 21062120
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Torque Link
- Part number: 12434262
- Condition: Cracked
- Location: Nlg
- Part time: 4,609 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUR REPAIR STATION HAS REPLACED SEVERAL OF THESE SAME UPPER TORQUE LINKS DUE TO FINDING THEM BENT AT INSPECTION (APPROX 5 TOTAL) THIS IS THE FIRST ONE FOUND CRACKED.  PROBABLE CASUE IS WHAT I BELIEVE IS LANDING IMPACT WITH MORE THAN RECOMMENDED STRUT ESTENSION (5.00 INCH MAX) IAW SRM FIGURE 5-15 WHICH IS ADJUSTABLE BY ADDING SHIMS (ITEM 15) MAXIMUM OF THREE, PN 12436182 IAW THE NOTE OF FIGURE 5-18 OF THE SRM. (K)
